# SDR ASAA0873549

- Difficulty date: September 17, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 29,406 hours, 12,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541013
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN SCRATCH ON FLOOR SUPPORT STRUCTURE BS 340 BS 344 LBL 10.  FLOOR SUPPORT STRUCTURE MADE REPAIR PART (ILLEGIBLE) BS 340 BS 344 LBL 10 IAW B737 700 SRM 51 40 02 & DWG 141A5410.
